QUT ePrints

Two new implicit numerical methods for the fractional cable equation

Liu, Fawang, Yang, Qianqian, & Turner, Ian (2011) Two new implicit numerical methods for the fractional cable equation. Journal Of Computational And Nonlinear Dynamics, 6(1), pp. 1-7.

[img] Accepted Version (PDF 225kB)
Administrators only | Request a copy from author

    View at publisher

    Impact and interest:

    12 citations in Scopus
    Search Google Scholar™
    5 citations in Web of Science®

    Citation countsare sourced monthly from Scopus and Web of Science® citation databases.

    These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.

    Citations counts from the Google Scholar™ indexing service can be viewed at the linked Google Scholar™ search.

    ID Code: 37944
    Item Type: Journal Article
    DOI: 10.1115/1.4002269
    ISSN: 1555-1415
    Subjects: Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > NUMERICAL AND COMPUTATIONAL MATHEMATICS (010300) > Numerical Solution of Differential and Integral Equations (010302)
    Divisions: Past > QUT Faculties & Divisions > Faculty of Science and Technology
    Past > Schools > Mathematical Sciences
    Copyright Owner: Copyright 2011 American Society of Mechanical Engineers
    Deposited On: 14 Oct 2010 11:52
    Last Modified: 15 Oct 2010 00:40

    Export: EndNote | Dublin Core | BibTeX

    Repository Staff Only: item control page